# SDR DHL9972723C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, DAMAGED STRINGER TIE ANGLE, STIRNGER 28R STA 1010.  REMOVED STRINGER TIE ANGLE AT STRINGER 28R STA 1010 IAW B727 51-30-2, FABRICATED NEW STRINGER TIE ANGLE AT STA 1010 STR 28R PER SRM 51-40-3 USING 2024T3 .040 4 X 7, ALODINED AND PRIMED IAW SRM 51-10-2, INSTALLED NEW STRINGER TIE ANGLE AT STA 1010 STR 28R IAW SRM 51-30-2 N/R 3667.
